MAUDE Adverse Event Report: KATECHO, INCORPORATED PP:PMS HS PLUG;TRANSPARENT; PADPRO:DEFIB PADS:PHILIPS PLUG

KATECHO, INCORPORATED PP:PMS HS PLUG;TRANSPARENT; PADPRO:DEFIB PADS:PHILIPS PLUG
Model Number 2001H
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The used device was returned to conmed for evaluation in opened original packaging.Visual inspection of the device found that the pads were folded together.The pads were tested for continuity and shock delivery.The pads met specifications.A review of the manufacturing documents verified the device was produced per current and approved procedures and material specifications.Non-conformances regarding the product's identity, quality, safety, effectiveness or performance were not identified at the time of manufacture.A review of this lot number showed no other complaint for this lot product and event description.A two-year review of complaint history revealed 11 other similar complaints, with 14 devices, for this product family and failure mode.In that same timeframe, (b)(4) units of this product family have been sold worldwide, making the rate of occurrence of this failure (b)(4) percent.The instructions for use advises the user of the following.- do not apply any substance to the skin surface that will leave a residue, i.E.Lotions, oils, etc.- if the electrodes do not adhere properly to the patient, apply a new pair.- do not re-apply if removed.- ensure that the skin is clean and dry, clipping excess hair.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The conmed sales representative reported on behalf of the user facility that during a cardioversion, the 2001h pads were not shocking.The procedure was completed with a 10 minute delay and with an alternate device.No patient injury was reported.This report is being raised on the basis of a reported malfunction with potential for injury with recurrence.

Brand Name
PP:PMS HS PLUG;TRANSPARENT
Common Device Name
PADPRO:DEFIB PADS:PHILIPS PLUG
Manufacturer (Section D)
KATECHO, INCORPORATED
2500 bell avenue
des moines IA 50321
MDR Report Key7559228
Report Number1320894-2018-00136
Device Sequence Number13811271
Product Code MKJ
UDI-Device Identifier10653405064282
UDI-Public(01)10653405064282(17)210302(10)Y03011817
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K014209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2021
Device Model Number2001H
Device Catalogue Number2001H
Device Lot NumberY03011817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1